# SDR SWAA2024053090785

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 21,998 hours, 10,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 FORWARD GALLEY FLASHLIGHTS WILL NOT TEST. ( NO GREEN LIGHTS FLASHING<[01] OK TO CONTINUE PER MEL 25-12-01. SP-1B.  REMOVED AND REPLACED 2 FORWARD GALLERY FLASHLIGHTS BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
